← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@astaingegerdm

@beachbum80 – I’m so sorry about what happened to you! That must be an unusual reaction to steroids? I think your priority now is to get as much mobility back as possible. Physical therapy geared towards your problems. There are physicians specializing in rehabilitation medicine. Can your GP find out the best place for you?

Jump to this post


Replies to "@beachbum80 - I’m so sorry about what happened to you! That must be an unusual reaction..."

I am hoping to find someone who is willing to take me on because the more inactive I am the more immobile I become. I have resumed my pool exercise which I have done for over the last 6 years. The exercises are only available from October to June but I do attend faithfully twice a week .